MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 8668
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
On september 13, 2023 getinge became aware of an issue related to the 86-series washer disinfector, with the model name 8668.As it was stated, the cart fell to the ground.There was no allegation of injury however, we decided to report the issue based on a potential as a cart falling to the floor could bring a hazardous situation for the operator and lead to serious injury if the situation reoccurs.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On september 13th, 2023 getinge became aware of an issue with the 86-series washer disinfector, with the model name 8668 and serial number (b)(6).The washer disinfector was manufactured on 31st march, 2013 and installed on 3rd july, 2023.During the event, the washer disinfector cooperated with getinge freestanding loading and unloading conveyor.As stated, the wash cart (number (b)(4)) fell to the ground after the process was completed.As a result of the fall, the wash cart was bent and subsequently repaired.According to the information provided by getinge technician, the preventive maintenance was done according to the manual and the machine was in normal operating conditions.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.Based on the investigation and information provided by the subject matter expert, this issue can only happen if the sensor is faulty calibrated or in a faulty position.According to the service manual (6001392602_serv_fslc_fsuc_en_revg), this part is supposed to be checked every preventive maintenance for functionality.The sensor stops the conveyor if it detects any object above it and prevents its operation if not correctly positioned or fully functional.Therefore, the occurrence of this issue would not be possible if the sensor were properly installed and operational.At this stage, it is not possible to definitively identify the root cause of the issue.When the incident occurred, the product was directly involved.The device was not being used for treatment or diagnosis of the patient.There was no injury reported until date, nevertheless we decided to report the issue based on the potential as this kind of malfunction could lead to a serious injury.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.

Brand Name
86-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key17753907
Report Number9616031-2023-00022
Device Sequence Number12565248
Product Code MEC
UDI-Device Identifier07340153700277
UDI-Public(01)07340153700277
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8668
Device Catalogue NumberS-86682003-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown